BibTeX record journals/ijis/SinghG20

download as .bib file

@article{DBLP:journals/ijis/SinghG20,
  author    = {Surender Singh and
               Abdul Haseeb Ganie},
  title     = {On some correlation coefficients in Pythagorean fuzzy environment
               with applications},
  journal   = {Int. J. Intell. Syst.},
  volume    = {35},
  number    = {4},
  pages     = {682--717},
  year      = {2020},
  url       = {https://doi.org/10.1002/int.22222},
  doi       = {10.1002/int.22222},
  timestamp = {Fri, 13 Mar 2020 14:36:07 +0100},
  biburl    = {https://dblp.org/rec/journals/ijis/SinghG20.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics